4/06/32 EC's answer:
Mrs. [
5640]
San Francisco, Calif.
Dear Mrs. [
5640]:
We have just received yours of the 31st, and I am only too
glad to try and give you my interpretation of the information
given in your readings of February 4th and March 24th.
In the first reading, the indications are that at some time
you had something of an accident, or a real nervous shock
to your system, and it affected the cerebro-spinal nervous
system in specific centers, by the forming what are called
lesions. Continuing under a nerve strain, it upset your
general nervous system. Resorting to the use of the
hypnotic depressed already distracted nerve centers, and the
accompanying after effects in the extremities are the natural
result. Such depressions to the nerve system naturally
involves the functioning of the organs, whether as to the
eliminations, the heart's action, or to the sensory system -
of which the eyes, or vision, are a portion. The pressures
in the upper portion of the dorsal affect the eyes direct,
and hence make for divided vision, or the necessity of the
double lens.
Now this, very briefly, is the condition as we see it.
Nominally, there would be no organic trouble - but the organs
are naturally involved from the depressions and suppression
of the nerves' normal activity.
As for the treatments: As outlined in the last reading, they
should be kept up - at least three osteopathic treatments a
week, one of these only being an adjustment treatment, and
at the time of the adjustment treatment that there be given
also the violet ray over the specific centers, that the nerve
impulse may be awakened to the release that has been made by
the adjustments in the cerebro-spinal system. The natural
outgrowth of this will be the relieving of the pressure in
the system, and the nerve system, and the organs of the body
adjusting themselves gradually to the new conditions. This
is to be helpful to the eyes. This will be helpful to the
extremities where pains have occurred in the system. The
natural inclination from a hypnotic (which Hyoscine is) is to
slow up the activities of the intestinal tract. In the last
reading there is given a specific cleanser for this; not only
in the psyllium seed (which produces weight and cleanses the
system), but the Milk of Bismuth (which will be an aid to the
muco-membranes of the digestive and eliminating system) and
you should be able to gradually get away from the use of the
Hyoscine. It has indicated that it would be very well for
you to take this occasionally, but gradually get away from it
- for it is certainly a very powerful depression to the nerve
system, and is a hypnotic, and should not be used unless
absolutely necessary. The release of the nerve pressures
in the system should bring about a relief of all of these
pressures in the extremities or other portions of the body,
and overcome this nervousness. As indicated, do not leave
off that portion of the suggestion to interest yourself in
something that is worth while or someone else. Think as
little about self, or self's condition, as possible - and
this you can best do by interesting yourself in someone
else's troubles. Don't think about your pains! And I think
in five to six weeks you should be a perfectly normal woman.
I hope this has been at least somewhat enlightening. Please
know that we are very glad to answer any questions we
possibly can. I trust that you will, with the aid of Mr.
Taylor, be able to locate a sympathetic osteopath - and,
after you have taken a few weeks treatment it will no doubt
be very well to have HIM prepare a list of questions that may
be asked at the next reading.
Hoping and trusting to have been of some service, I am
Sincerely,
ASS'N FOR RESEARCH & ENLIGHTENMENT, INC. EC:GD
4/08/32 Mrs. [
5640]'s sister [
4164]'s letter, requesting a
Physical Reading for herself: "We are all so greatly pleased
with the great improvement in my sister, Mrs. [
5640]."
5/32 Letter: "In your last reading you told me that in
from three to five weeks I would be cured. It is now past
five weeks and I am shaking as much as ever. I am still
continuing my osteopathic treatments and also using the
battery yet. Will you please advise me what to do? I tried
to reduce the Hyoscine but I was so shaky it was impossible."
6/07/32 She had her third and last reading,
5640-3.



Edgar Cayce Readings © 1971, 1993, 1994, 1995 by the Edgar Cayce Foundation